메뉴 건너뛰기




Volumn 69, Issue 4, 2004, Pages

Non-Gaussianities in models with a varying inflaton decay rate

Author keywords

[No Author keywords available]

Indexed keywords


EID: 1642393860     PISSN: 15507998     EISSN: 15502368     Source Type: Journal    
DOI: 10.1103/PhysRevD.69.043508     Document Type: Article
Times cited : (215)

References (25)
  • 4
    • 85039600391 scopus 로고    scopus 로고
    • E.D. Linde, Particle Physics and Inflationary Cosmology (Harwood, Chur, Switzerland, 1990)
    • E.D. Linde, Particle Physics and Inflationary Cosmology (Harwood, Chur, Switzerland, 1990).
  • 5
    • 85039597638 scopus 로고    scopus 로고
    • A.R. Liddle and D. Lyth, Cosmological Inflation and Large-Scale Structure (Cambridge University Press, Cambridge, 2000)
    • A.R. Liddle and D. Lyth, Cosmological Inflation and Large-Scale Structure (Cambridge University Press, Cambridge, 2000).
  • 23
    • 85039599575 scopus 로고    scopus 로고
    • A. Gruzinov (private communication)
    • A. Gruzinov (private communication).


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.